EconPapers    
Economics at your fingertips  
 

Optimal control for an MX/G/1 queue with two service modes

Rein D. Nobel and Henk Tijms

European Journal of Operational Research, 1999, vol. 113, issue 3, 610-619

Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(98)00085-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:113:y:1999:i:3:p:610-619

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-02-12
Handle: RePEc:eee:ejores:v:113:y:1999:i:3:p:610-619